# SDR TWAA0101126

- Difficulty date: January 17, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N9307R
- Make and model: Doug DC-9-83
- Aircraft serial: 49663
- Aircraft time: 34,023 hours, 17,179 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND DENT IN PRESSURE PANEL AT STA 37, RT SIDE, APPROX 4 INCHES INBOARD OF OUTER SKIN.  DENT WAS APPROX 2.5 INCH BY 1 INCH BY 0.250 DEEP.  REMOVED DAMAGED SECTION AND SPLICED IN NEW SECTION PER SRM 53-01, FIG 2 AND 7.
